# SDR IPXA11564462

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO AREA, FLOORBOARD AT STA 1020 TO STA 1060 LBL 45 TO LBL 65 HAS MISSING INSERT AND INBD EDGE IS DISBONDED.  FOUND DAMAGE TO BE OUT OF LIMITS. FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
